Musayev, BinaliDüz, Murat2017-01-192017-01-192009Musayev, B., Düz, M. (2009). Existence and uniquness theorems for a certain class of non linear singular integral equations. Selcuk Journal of Applied Mathematics, 10 (1), 3-18.1302-7980https://hdl.handle.net/20.500.12395/3943[Abstract not Available]eninfo:eu-repo/semantics/openAccessDaralma haritalamaContraction mappingSabit nokta teoremiFixed point theoremTutucu sürekliliğiHolder continuityTekil integral denklemleriSingular integral equationsExistence and uniquness theorems for a certain class of non linear singular integral equationsArticle10318